# SDR 20010306AP002

- Difficulty date: January 12, 2001
- Submitted: January 12, 2001
- Operation: General aviation
- Aircraft: N18033
- Make and model: Cessna 150L
- Aircraft serial: 15073748
- Engine: Cont O200A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA4106
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE AIR FILTER ASSEMBLY WAS REMOVED TO FACILITATE INSPECTION OF CARB AIRBOX AND HEAT VALVE.  UPON REMOVAL, IT WAS NOTED THAT THE AIR FILTER FRAME DID NOT HAVE THE GASKET RETAINER LIPS AS REQUIRED BY AD 96-09-06.  THE FILTER FRAME WAS MARKED WITH A MANUFACTURERS DATA LABEL IDENTIFYING IT AS A BA-4106 REVISION D.  REVISION D IS TERMINATING ACTION FOR THIS AD AND INDICATES THE PRESENCE OF THE GASKET RETAINING LIPS ON THE FRAME.  THE MANUFACTURER, WHEN CONTACTED, STATED THAT ALL REV. D FRAME ASSEMBLIES HAD A LETTER L METAL STAMPED IN THE LOWER FLANGE BEFORE ANODIZEING.  THIS IDENTIFICATION WAS MISSING.THE SUBMITTER SPECULATES THAT AN UNSCRUPULOUS MISCREANT OBTAINED A REVISION D LABEL IN O
